loading... close

I am only on my first treatment of Taxotere, cytoxin. And neulasta. My next treatment is Monday but in the last few weeks the backs of my hands feel like I have a sunburn on the back and itch and burn. Anybody else have this?

Connie Logan Profile
提问人

匿名

Stage 2B 病人 大约 8 年
 
  • Connie Logan Profile
    匿名
    Stage 2B 病人
    Thanks for the input and the suggestion about the Benadryl is great. Asked doctor if I could take it and he said yes
    大约 8 年 评论 旗帜
  • Thumb avatar default
    anonymous
    Learning About Breast Cancer
    I had that and it turned into a rash. Doc thinks it is a reaction to the steroids.
    大约 8 年 评论 旗帜
  • Marianne R. Profile
    匿名
    乳癌幸存者从 2011
    I did the chemo drugs. Tell your doctor about your side effects. I got a rash every time. My doctor gave me pred to deal with it. I found taking Benedryl for two days before and two days after it helped so much I didn't need pred everytime
    大约 8 年 评论 旗帜
  • Thumb avatar default
    anonymous
    Learning About Breast Cancer
    I also have been dealing with this red itchy rash on my left ha
    大约 8 年 评论 旗帜

Educational Video

Personal Story

  • No related Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 1

早期检测计划(EDP)能够大大增加从乳腺癌中存活的机会。

spread the word